MathSciNet Relay Station
MathSciNet bibliographic data
MR1076514 (91h:57022) 57R67 (57S17 57S25)
Hambleton, Ian; Pedersen, Erik Kjær Bounded surgery and dihedral group actions on spheres. J. Amer. Math. Soc. 4 (1991), no. 1, 105–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement